Pricing Options under Generalized GARCH and Stochastic Volatility Processes

  • Author(s): Peter Ritchken, Rob Trevor
  • Published: May 06, 2003
  • Pages: 377-402
  • DOI: 10.1111/0022-1082.00109

In this paper, we develop an efficient lattice algorithm to price European and American options under discrete time GARCH processes. We show that this algorithm is easily extended to price options under generalized GARCH processes, with many of the existing stochastic volatility bivariate diffusion models appearing as limiting cases. We establish one unifying algorithm that can price options under almost all existing GARCH specifications as well as under a large family of bivariate diffusions in which volatility follows its own, perhaps correlated, process.

Jump to menu

Main Navigation

Search the Site / Journal

Search Keywords

Members' Login


Members' Options

Site Footer

View Mobile Version